MathSciNet Relay Station
MathSciNet bibliographic data
MR615522 65F20 (15A21)
Paige, C. C.; Saunders, M. A. Towards a generalized singular value decomposition. SIAM J. Numer. Anal. 18 (1981), no. 3, 398–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement